Aa
A
A
A
Close
Gastroenterology Community
31.6k Members
Avatar universal

Ever hear of Malabsorption + Reactive Arthritis??

I posted something earlier, but forgot to mention a key thing.... reactive arthritis.

I had strep, then reactive arthritis this summer / autumn. Following a treatment with antibiotics (about 2 months later), I started to have malabsorption. I'm not sure if it's a coincidence, or if they are related.

Has anyone had a similar relationship? If so, what happened, and how was it diagnosed and treated?

Thx.
0 Responses
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn which OTC medications can help relieve your digestive troubles.
Is a gluten-free diet right for you?
Discover common causes of and remedies for heartburn.
This common yet mysterious bowel condition plagues millions of Americans
Don't get burned again. Banish nighttime heartburn with these quick tips
Get answers to your top questions about this pervasive digestive problem